Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 637026, 8 pages
http://dx.doi.org/10.1155/2014/637026
Research Article

Dynamic Behavior of Positive Solutions for a Leslie Predator-Prey System with Mutual Interference and Feedback Controls

Department of Mathematics, Sichuan University, Chengdu, Sichuan 610064, China

Received 14 August 2013; Accepted 7 November 2013; Published 20 January 2014

Academic Editors: A. Bellouquid, Y. Cheng, and X. Song

Copyright © 2014 Cong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a Leslie predator-prey system with mutual interference and feedback controls. For general nonautonomous case, by using differential inequality theory and constructing a suitable Lyapunov functional, we obtain some sufficient conditions which guarantee the permanence and the global attractivity of the system. For the periodic case, we obtain some sufficient conditions which guarantee the existence, uniqueness, and stability of a positive periodic solution.